# SDR AALA201906039029

- Difficulty date: March 5, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SEVERAL (APPROX. 1" X .5" X 0.035") CORRODED AREAS ON FLOOR BEAM BTW FR 66 AND FR 69, Y 1250. REMOVED AND REPLACED FLOOR BEAM P/N D5347218820400 IAW SRM 51-72-11-911-001, PAR2; SRM 51-42-11.
